RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1961, Volume 6, Issue 4, Pages 377–391 (Mi tvp4795)  

This article is cited in 2 scientific papers (total in 2 papers)

Limit Theorems for Sums of Independent Variables Taking into Account Large Deviations. II

Yu. V. Linnik

Leningrad

Abstract: “Narrow” Zones of Local and Integral Normal Attraction. Using the notation in Part I of this article, we consider the integral normal attraction zones for the variables $X_i$ and local normal attraction zones for $X_j\in(d)$. The monotone function $h(x)\leq x^{1/2}$ is considered under the supplementary conditions explained in Part I; the “narrow zone theorems” are more conveniently expressed in terms of the condition
\begin{equation} \label{eq*}\tag{*} E\exp h(|X_j |)<\infty. \end{equation}
The equation
$$ h(\sqrt n\Lambda(n))=(\Lambda(n))^2 $$
determines the monotone function $\Lambda (n)$. The condition \eqref{eq*} is necessary for the zones $[0,\Lambda (n)\rho (n)],[ - \Lambda (n)\rho (n),0]$ to be z.n.a., and for $X_j \in (d)$ to be z.u.l.n.a. It is sufficientt for the zones $[0,\Lambda (n)/\rho(n)], [-\Lambda(n)/\rho (n),0]$ to be z.n.a. and for $X_j\in(d)$ – to be z.u.l.n.a.

Full text: PDF file (1371 kB)

English version:
Theory of Probability and its Applications, 1961, 6:4, 345–360

Received: 28.06.1960

Citation: Yu. V. Linnik, “Limit Theorems for Sums of Independent Variables Taking into Account Large Deviations. II”, Teor. Veroyatnost. i Primenen., 6:4 (1961), 377–391; Theory Probab. Appl., 6:4 (1961), 345–360

Citation in format AMSBIB
\Bibitem{Lin61}
\by Yu.~V.~Linnik
\paper Limit Theorems for Sums of Independent Variables Taking into Account Large Deviations.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 1961
\vol 6
\issue 4
\pages 377--391
\mathnet{http://mi.mathnet.ru/tvp4795}
\transl
\jour Theory Probab. Appl.
\yr 1961
\vol 6
\issue 4
\pages 345--360
\crossref{https://doi.org/10.1137/1106048}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4795
  • http://mi.mathnet.ru/eng/tvp/v6/i4/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. D. V. Batkovich, “Local limit theorems for large deviations”, J. Math. Sci. (N. Y.), 188:6 (2013), 641–654  mathnet  crossref  mathscinet
    2. Lifshits M.A. Nikitin Ya.Yu. Petrov V.V. Zaitsev A.Yu. Zinger A.A., “Toward the History of the Saint Petersburg School of Probability and Statistics. i. Limit Theorems For Sums of Independent Random Variables”, Vestnik St. Petersburg Univ. Math., 51:2 (2018), 144–163  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:75
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021